Shi Jia zhuang Kidney Disease Hospital

0086-0311-89261361
Current Location : Home

Why is the effect of nephrotic patients having a bad effect after taking hormones?

2018-01-06 17:23

Most glomerular inflammation, the use of hormones will see the more obvious results. But sometimes, after treatment, urinary protein, occult blood are not dropped, eat the same hormones eat, how is this going?

Infection is the primary reason. Infection in the blood occurs all the time. Do not think that infection is fever, throat sore diarrhea, urinary urgency, etc., this is not necessarily. In some patients with nephropathy who have latent infections and whose immunocompromised (taking hormones, immunosuppressive agents reduce immunity) are asymptomatic and have neither fever nor painful symptoms.

Reduced plasma albumin, resulting in hypoproteinemia is a typical renal syndrome. Because there is a large number of protein leakage from the urine, less protein in the blood, there will be low plasma albumin situation, while blood lipids will rise. Low plasma protein levels, and hormone binding will also be low. The plasma concentration of hormones less than the impact of drug effects.

Gastrointestinal edema. Not just the eyelid, swollen body surface will edema, if you have fluoroscopy eyes, you will see the visceral edema. Will also see gastrointestinal edema picture. Into the body to eat the drug needs digestion and absorption of the stomach, but when the gastrointestinal mucosal edema, the stomach is difficult to absorb the use of oral hormones, this time will feel how much to eat hormones do not work.

Early treatment of kidney disease can be sufficient hormone shock, the reduction of the back also have to bear in mind the reduction. The hormone should be reduced, when the stop is still medication, will increase the chance of infection.

Urine protein is not negative can not eat hormones? Of course not, because the principle of action of hormones is to prevent protein leakage by reducing the permeability of kidney cells. Although the protein was temporarily blocked, but if the sudden withdrawal, it is easy to cause a rebound. And sudden withdrawal of hormones, can cause immune dysfunction, inflammation, worsened and other consequences.

Is it right? Hormone on the reduction of renal cell permeability, is not permanent, so with hormones as the main treatment, often recurrence of the disease. Even hormones have just been reduced to 3 or so, it will relapse. Once relapse, usually need to start eating enough.

上一篇:Why nephrotic syndrome creatinine increased a lot in a short time
下一篇:The severity of nephrotic syndrome, how does nephrotic syndrome cause?

Leave a Message

  • Name:
  • Age:
  • Gender:
  • Whatsapp:
  • Email:
  • Phone:
  • Country:
  • Skype:
  • Mes:
 
Copyrights © Beijing tongshantang Hospital of traditional Chinese Medicine | All Rights Reserved